Universidad Complutense de Madrid
E-Prints Complutense

An 8-dimensional nonformal, simply connected, symplectic manifold.

Impacto

Downloads

Downloads per month over past year

Fernandez, Marisa and Muñoz, Vicente (2008) An 8-dimensional nonformal, simply connected, symplectic manifold. Annals of Mathematics, 167 (3). pp. 1045-1054. ISSN 0003-486X

[img] PDF
Restringido a Repository staff only

160kB

Official URL: http://annals.math.princeton.edu/wp-content/uploads/annals-v167-n3-p08.pdf



Abstract

We answer in the affirmative the question posed by Babenko, and Taimanov [3] on the existence of nonformal, simply connected, compact symplectic manifolds of dimension 8.


Item Type:Article
Uncontrolled Keywords:Nonformal symplectic manifold; Desingularisation process
Subjects:Sciences > Mathematics > Topology
Sciences > Mathematics > Geometry
ID Code:17139
Deposited On:20 Nov 2012 12:42
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page